U.S. doctors online nowAsk doctors free
A 49-year-old member asked:

Is cutting my effexor (venlafaxine) dose in half a good way to not have withdrawal?

1 doctor answer2 doctors weighed in
Dr. Joshua Kane
Specializes in Psychiatry
Ask your prescriber: Effexor (venlafaxine) withdrawal can be significant. Talk to the doctor who prescribed this medication about a plan to taper it before cutting down the dose on your own.

Related questions

A 40-year-old member asked:
2 doctor answers3 doctors weighed in
A 37-year-old member asked:
1 doctor answer2 doctors weighed in
A 37-year-old member asked:
1 doctor answer1 doctor weighed in
Last updated Nov 10, 2017

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.